Tennessee, 2006Hail and Damaging Winds in Tennessee, March 9, 2006
March 9, 2006 · NWS OHX · 32 events in 16 counties and zones
29 thunderstorm wind, 2 hail, 1 lightning, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $119,000
- Crop damage
- None recorded
- Events
- 32
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Mar 9, 4:00 AM CST, 11 hours 19 minutes earlier.
Area forecast discussion, Mar 9, 4:00 AM CST, 11 hours 19 minutes before
AREA FORECAST DISCUSSION...CORRECTED ISSUANCE TIME
NATIONAL WEATHER SERVICE NASHVILLE TN
400 AM CST THU MAR 9 2006
.DISCUSSION...
WSR-88D MOSIAC SHOWS CONVECTIVE LINE OF SHOWERS NEAR MADISONVILLE KY
TO JACKSON TN...MOVING EAST. LOW LAYER WARM ADVECTION APPEARS TO BE
SUSTAINING THE LINE. IT WILL SOON BUMP INTO DRIER AIR...AND EXPECT A
GRADUAL WEAKENING BY 12Z. AS A RESULT...WILL CLIP NORTHWEST MIDDLE
TENNESSEE WITH A LIKELY PCPN CHC THIS MORNING. ELSEWHERE...THE CHANCE
OF SHOWERS AND THUNDERSTORMS WILL BE HELD TO SLIGHT.
00Z MODELS SHIFT THE STRONG UPPER TROUGH EAST WITH THE LEADING LINE
OF FORCING MOVING SOUTH INTO LOUISIANA BY 18Z. THERE IS STRONG TO
SEVERE CONVECTION EARLY THIS MORNING ACROSS ARKANSAS...BUT THE BULK
OF THIS ACTIVITY LOOKS TO PROPAGATE NORTHEAST. EXPECT THE SHORT
BREAK WILL HELP DESTABILIZE AND BREAK THE CAP BTW 18-21Z. MIXING
WILL INCREASE THE NON CONVECTIVE GUST POTENTIAL TO 50 MPH...WITH H8
FLOW UP TO 80 KTS. A WIND ADVISORY WILL BE ISSUED ACROSS MIDDLE
TENNESSEE THIS AFTERNOON INTO THE EVENING.
LATEST NAM12 SHOWS CAPE POTENTIAL TO 1500 G/KG THIS AFTERNOON. THIS
IS SUFFICIENT FOR SEVERE THUNDERSTORMS CONSIDERING THE IMPRESSIVE
DYNAMICS WITH THE SYSTEM. SO SEVERE THUNDERSTORMS ARE IN THE FORECAST
THIS AFTERNOON AND EVENING...WITH DAMAGING WINDS THE PRIMARY THREAT
AT THIS TIME. THIS INCLUDES THE PLATEAU WHERE MODELS RAPIDLY DEVELOP
A DRY SLOT JUST OF THE REAR FLANK OF THE SQUALL LINE EARLY THIS
EVENING. THERE ARE SOME MODEL DIFFERENCES WITH LOW LAYER VEERING...
BUT MAGNITUDE OF SHEAR CERTAINLY SUPPORTS THE POSSIBILITY OF
TORNADOES. DAMAGING WINDS AND TORNADIC THREAT FOR THIS AFTERNOON
WILL BE CLOSELY MONITORED DURING THE MORNING PERIOD. APPEARS THE
THREAT FOR SEVERE WEATHER WILL EXIT THE CUMBERLAND PLATEAU MID TO
LATE EVENING.
ANOTHER SYSTEM MOVES IN ON SATURDAY WITH MORE INSTABILITY. THE
FORCING REMAINS WELL WEST...SO THE THUNDERSTORM COVERAGE MAY BE
SCATTERED. MOIST AND UNSTABLE AIR REMAINS IN THE MIDDLE TENNESSEE
THROUGH MONDAY WITH A CHANCE OF THUNDERSTORMS. A STRONG COLD FRONT
LOOKS TO MOVE THROUGH ON TUESDAY...WITH MUCH COLDER AND DRIER AIR.
&&
.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE 72 51 70 54 / 60 90 10 20
CLARKSVILLE 71 48 66 53 / 90 90 10 20
CROSSVILLE 70 50 67 53 / 30 90 10 20
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM THURSDAY TO 9 PM THURSDAY FOR THE
FOLLOWING ZONES: BEDFORD...CHEATHAM...DAVIDSON...GILES...
MARSHALL...MAURY...ROBERTSON...RUTHERFORD...SUMNER...TROUSDALE...
WILLIAMSON...AND WILSON.
WIND ADVISORY FROM 10 AM THURSDAY TO MIDNIGHT FRIDAY FOR THE
FOLLOWING ZONES: CANNON...COFFEE...MACON...AND SMITH.
WIND ADVISORY FROM 10 AM THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: BENTON...DICKSON...HICKMAN...HOUSTON...
HUMPHREYS...LAWRENCE...LEWIS...MONTGOMERY...PERRY...STEWART...
AND WAYNE.
WIND ADVISORY FROM 11 AM THURSDAY TO MIDNIGHT FRIDAY FOR THE
FOLLOWING ZONES: CLAY...CUMBERLAND...DEKALB...FENTRESS...
GRUNDY...JACKSON...OVERTON...PICKETT...PUTNAM...VAN BUREN...
WARREN...AND WHITE.
&&
04
Hazardous weather outlook, Mar 9, 5:30 AM CST, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
530 AM CST THU MAR 9 2006
TNZ005>011-022>034-056>066-075-077>080-093>095-101130-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
530 AM CST THU MAR 9 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE
MIDSTATE THIS AFTERNOON AND EVENING. PRIMARY THREATS FROM THIS EVENT
WILL BE DAMAGING WIND AND HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE.
THE THUNDERSTORM THREAT OVER THE AREA WILL DIMINISH AFTER MIDNIGHT.
ALSO...HIGH WINDS WILL PREVAIL OVER THE AREA...WITH WINDS INCREASING
TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. THE HIGH WINDS WILL BE A THREAT
TO HIGH PROFILE VEHICLES...AS WELL AS MARINE TRAFFIC ON AREA LAKES.
.DAYS TWO AND THREE...FRIDAY AND SATURDAY...
LITTLE SIGNIFICANT WEATHER EXPECTED ON FRIDAY. INCREASING ATMOSPHERIC
INSTABILITY WILL BRING MORE THUNDERSTORM ACTIVITY INTO THE MIDSTATE
ON SATURDAY. A FEW OF THESE THUNDERSTORMS COULD BE SEVERE WITH
DAMAGING WIND OR HAIL.
.DAYS FOUR THROUGH SEVEN...SUNDAY THROUGH WEDNESDAY...
SCATTERED THUNDERSTORM ACTIVITY WILL CONTINUE FOR SUNDAY AND MONDAY.
A FEW THUNDERSTORMS COULD BE SEVERE ON MONDAY AS THE COLD FRONT
APPROACHES THE MIDSTATE. SCATTERED SHOWERS ARE EXPECTED TUESDAY
MORNING AFTER THE FRONTAL PASSAGE. NO SIGNIFICANT WEATHER EXPECTED ON
WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...AND EMERGENCY MANAGEMENT PERSONNEL
IS EXPECTED THIS AFTERNOON AND EVENING.
JLM
In the hours before
Special weather statement, Mar 9, 1:46 PM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
146 PM CST THU MAR 9 2006
TNZ005>011-022>034-056>066-075-077>080-093>095-092200-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
146 PM CST THU MAR 9 2006
...TORNADO WATCH FOR WESTERN MIDDLE TENNESSEE UNTIL 7 PM CST...
A TORNADO WATCH HAS BEEN ISSUED FOR WESTERN MIDDLE TENNESSEE...
INCLUDING THE CITIES OF CLARKSVILLE...SPRINGFIELD...WAVERLY...
LINDEN AND WAYNESBORO.
A PRE-FRONTAL SQUALL LINE WILL CONTINUE TO MOVE EASTWARD
THROUGH THE AFTERNOON AND EVENING. INSTABILITY WILL REMAIN
SOMEWHAT LIMITED...VERY STRONG WIND FIELDS AND SHEAR WILL
SUPPORT A FEW STORMS CONTAINING DAMAGING WIND GUSTS. A COUPLE
OF TORNADOES ARE ALSO POSSIBLE.
THE SQUALL IS EXPECTED TO ENTER WESTERN MIDDLE TENNESSEE
AROUND 3 PM...AND CONTINUE TO MOVE EASTWARD AND INTO THE
NASHVILLE AREA BY 6 PM.
NUMEROUS WARNINGS HAVE BEEN ISSUED BY MEMPHIS...OUR NEIGHBORING
OFFICE FOR COUNTIES IN WESTERN TENNESSEE AND NORTH MISSISSIPPI.
THIS ACTIVITY WILL BE MOVING INTO MIDDLE TENNESSEE LATER THIS
AFTERNOON AND EVENING.
NOW IS THE TIME FOR MIDDLE TENNESSEE RESIDENTS TO PREPARE
FOR SAFETY. IF YOU HAVE A BASEMENT...GO THERE. IF NOT...SEEK
SHELTER IN A CLOSET NEAR THE CENTER OF THE HOUSE OR BUILDING.
BOYD
Special weather statement, Mar 9, 2:09 PM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
209 PM CST THU MAR 9 2006
TNZ093>095-092045-
GILES-LAWRENCE-WAYNE-
209 PM CST THU MAR 9 2006
...TORNADO WATCH FOR WESTERN MIDDLE TENNESSEE UNTIL 7 PM CST...
A DANGEROUS LINE OF STORMS IS HEADING RAPIDLY NORTHEAST TOWARD
SOUTHWEST MIDDLE TENNESSEE. THE LINE WILL REACH THE SOUTHWEST
CORNER OF WAYNE COUNTY AROUND 3 PM CST. DAMAGING WINDS WILL
BE THE MAIN THREAT FROM THIS LINE...BUT ISOLATED TORNADOES
ARE ALSO POSSIBLE.
IF YOU LIVE IN WAYNE COUNTY...NOW IS TIME TO DECIDE WHERE YOU
WILL GO SHOULD A WARNING BE ISSUED FOR YOUR LOCATION.
SEEK SHELTER ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
BOYD
Event by event
29 thunderstorm wind, 2 hail, 1 lightning. Local standard time, as filed.
Thunderstorm Wind, Wayne
- When
- March 9, 3:19 PM CST
- Where
- Wayne County, 10 mi W of Waynesboro
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.317, -87.950
Amateur radio operator estimated wind gusts of 55 to 60 mph at the intersection of U.S. Highway 64 and State Route 114.
Thunderstorm Wind, Perry
- When
- March 9, 3:25 PM CST
- Where
- Perry County, 2 mi E of Linden
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.617, -87.817
Sheriff's offcie reported trees down on houses and over southern adn eastern part of Perry County.
Thunderstorm Wind, Wayne
- When
- March 9, 3:25 PM CST
- Where
- Wayne County, Clifton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.383, -88.017
A few trees were blow down.
Thunderstorm Wind, Lewis
- When
- March 9, 3:30 PM CST
- Where
- Lewis County, Hohenwald
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.550, -87.567
Tin roof was blown off a building.
Thunderstorm Wind, Lewis
- When
- March 9, 3:40 PM CST
- Where
- Lewis County, 5 mi W of Hohenwald
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.550, -87.650
A shed was completely demolished, and a carport was blown away.
Thunderstorm Wind, Hickman
- When
- March 9, 3:45 PM CST
- Where
- Hickman County, 3 mi N of Centerville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.833, -87.467
A barn was destroyed. Also, trees were down at Nunnelly.
Thunderstorm Wind, Dickson
- When
- March 9, 4:04 PM CST
- Where
- Dickson County, 8 mi SE of Dickson
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 36.000, -87.283
Several trees were snapped and uprooted. One mobile home was blown off its foundation at Abiff Road and Old Highway 46 in southeast Dickson County.
Thunderstorm Wind, Hickman
- When
- March 9, 4:05 PM CST
- Where
- Hickman County, 1 mi NE of Bon Aqua
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $15,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 35.967, -87.317
10 mobile homes were pushed off their foundation. Some trees were uprooted. It occurred at Old County Line Road and Highway 46.
Hail, Hickman
- When
- March 9, 4:09 PM CST
- Where
- Hickman County, 1 mi ENE of Tidwell
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.933, -87.217
Thunderstorm Wind, Hickman
- When
- March 9, 4:09 PM CST
- Where
- Hickman County, 1 mi ENE of Tidwell
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.933, -87.217
Thunderstorm Wind, Davidson
- When
- March 9, 4:23 PM CST
- Where
- Davidson County, 5 mi E of Nashville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.133, -86.750
Thunderstorm Wind, Davidson
- When
- March 9, 4:25 PM CST
- Where
- Davidson County, 8 mi W of Nashville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.133, -86.983
Trees were down in the western part of the county.
Thunderstorm Wind, Davidson
- When
- March 9, 4:25 PM CST
- Where
- Davidson County, Hermitage
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.183, -86.617
6 utility poles were blown down.
Thunderstorm Wind, Maury
- When
- March 9, 4:30 PM CST
- Where
- Maury County, Columbia
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NEWSPAPER
- Coordinates
- 35.617, -87.050
Trees were blown down. Some of the trees landed on cars
Lightning, Maury
- When
- March 9, 4:30 PM CST
- Where
- Maury County, Mt Pleasant
- Property damage
- $50,000
- Reported by
- NEWSPAPER
- Coordinates
- 35.617, -87.077 (the zone’s center; the record gives no point)
A home was struck by lightning and received moderate to heavy damage. No one was home at the time of the blaze.
Thunderstorm Wind, Maury
- When
- March 9, 4:30 PM CST
- Where
- Maury County, Mt Pleasant
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- NEWSPAPER
- Coordinates
- 35.533, -87.200
Trees were down in Mt. Pleasant.
Thunderstorm Wind, Davidson
- When
- March 9, 4:37 PM CST
- Where
- Davidson County, 8 mi SW of Nashville
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.050, -86.933
Trees and power lines were down. Roof was off one building near Bellevue. Winds toppled over a tractor-trailer truck on I-65 just south of Nashville. Winds were estimated to be about 70 mph.
Thunderstorm Wind, Giles
- When
- March 9, 4:41 PM CST
- Where
- Giles County, Lynnville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $1,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.383, -87.000
Trees were down. Log cabin was damaged on Fairview Rd.
Thunderstorm Wind, Williamson
- When
- March 9, 4:45 PM CST
- Where
- Williamson County, Fairview
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.983, -87.117
Thunderstorm Wind, Sumner
- When
- March 9, 4:50 PM CST
- Where
- Sumner County, Hendersonville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.283, -86.617
Trees down and powerline down on a house.
Thunderstorm Wind, Sumner
- When
- March 9, 4:55 PM CST
- Where
- Sumner County, 1 mi E of Hendersonville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.283, -86.600
Large tree limbs were down.
Thunderstorm Wind, Wilson
- When
- March 9, 4:57 PM CST
- Where
- Wilson County, Mt Juliet
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 36.200, -86.517
4 to 6 power poles were snapped off along Lebanon Rd.
Thunderstorm Wind, Rutherford
- When
- March 9, 5:00 PM CST
- Where
- Rutherford County, La Vergne
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.017, -86.583
Phone poles were down. Roof was blown off a building at the Tennessee Farmer's Coop and also from the Pea Pod Cafe.
Thunderstorm Wind, Sumner
- When
- March 9, 5:00 PM CST
- Where
- Sumner County, Portland
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $2,000
- Reported by
- NEWSPAPER
- Coordinates
- 36.583, -86.517
Strong winds completed demolished 120 foot long greenhouse.
Thunderstorm Wind, Giles
- When
- March 9, 5:08 PM CST
- Where
- Giles County, Elkton
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.050, -86.900
Trees and power poles were down.
Thunderstorm Wind, Rutherford
- When
- March 9, 5:10 PM CST
- Where
- Rutherford County, Smyrna
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $1,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.983, -86.533
Siding blown off house on Weakley Rd.
Thunderstorm Wind, Rutherford
- When
- March 9, 5:15 PM CST
- Where
- Rutherford County, Blackman
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $5,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.883, -86.517
Power lines and poles were blown down on Blackman Rd. 4 or 5 storage sheds were damaged or destroyed. One home had slight damage.
Thunderstorm Wind, Wilson
- When
- March 9, 5:30 PM CST
- Where
- Wilson County, 11 mi E of Lebanon
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $20,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 36.217, -86.100
A garage was heavily damaged. Several trees were blown down.
Thunderstorm Wind, Clay
- When
- March 9, 6:15 PM CST
- Where
- Clay County, 7 mi S of Celina
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.450, -85.500
Tree down alog Baptist Ridge Rd.
Thunderstorm Wind, Overton
- When
- March 9, 6:30 PM CST
- Where
- Overton County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.333, -85.300
Sheriff's office reported trees down around the county.
Thunderstorm Wind, Stewart
- When
- March 9, 8:15 PM CST
- Where
- Stewart County, North Portion
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.567, -87.850
Hail, Houston
- When
- March 9, 8:40 PM CST
- Where
- Houston County, 11 mi W of Erin
- Measured
- 0.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 36.317, -87.900
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Arkansas, March 9, 20062 injured · $533,000 · F2 · 22 events
- Lightning Strike in Arkansas, March 9, 20061 death · $100,000 · 1 event
- Strong Wind in Louisiana, March 9, 20061 death · $50,000 · 1 event
- Damaging Winds in Mississippi, March 9, 20063 injured · $16 million · 80 kt wind · 4 events
- Flash Flood in Missouri, March 9, 20061 death · $25,000 · 1 event
- Flash Flood in Kentucky, March 9, 20061 death · $20,000 · 1 event
- Avalanche and Heavy Snow in Utah, March 9 to 13, 20061 death · 8 events
- Hail and Damaging Winds in Mississippi, March 9, 2006$10 million · 1 in hail · 3 events
- Tornado and Hail in Mississippi, March 9, 2006$900,000 · F1 · 15 events
- Damaging Wind in Mississippi, March 9, 2006$5.0 million · 80 kt wind · 1 event
- Tornado in Arkansas, March 9, 20064 injured · F2 · 1 event
- Damaging Winds and High Wind in Kentucky, March 9, 2006$369,000 · 90 kt wind · 44 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5494876, 5494877, 5494878, 5494879, 5494880, 5494881, 5494882, 5494885, 5494883, 5494884, 5495001, 5495000, 5495002, 5495009, 5495010, 5495011, 5495003, 5494889, 5495004, 5495005, 5495008, 5495007, 5494886, 5495006, 5494891, 5494887, 5494888, 5494890, 5494996, 5494997, 5494998, 5494999.